Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | I | M | N | S
Number of items: 11.

A

Akhir, M.K.M and Othman , Mohamed and Suleiman, Mohamed and Sulaiman, Jumat (2012) A new octo-sweep iterative method for solving two-dimensional elliptic equations. International Journal of Applied Mathematics and Statistics, 30 (6). pp. 60-71. ISSN 0973-1377

I

I. Aljawadi, Bader Ahmad and Abu Bakar, Mohd Rizam and Ibrahim, Noor Akma (2011) Non-parametric maximum likelihood estimation of cure fraction for interval survival data. International Journal of Applied Mathematics and Statistics, 21 (J11). 118 - 130. ISSN 0973-7545

M

Mustapha, Norwati and Mustapha, Aida (2013) Position score weighting technique for mining web content outliers. International Journal of Applied Mathematics and Statistics, 36 (6). pp. 77-86. ISSN 0973-7545

Mohd Kamalrulzaman, Md. Akhir and Othman, Mohamed and Sulaiman, Jumat and Abdul Majid, Zanariah and Suleiman, Mohamed (2012) Half-sweep iterative method for solving two-dimensional Helmholtz equations. International Journal of Applied Mathematics and Statistics, 29 (5). pp. 101-109. ISSN 0973-1377; ESSN: 0973-7545

Md Akhir, Mohd Kamalrulzaman and Othman, Mohamed and Sulaiman, Jumat and Abdul Majid, Zanariah and Suleiman, Mohamed (2012) Half-sweep iterative method for solving two-dimensional Helmhotz equations. International Journal of Applied Mathematics and Statistics, 29 (5). pp. 101-109. ISSN 0973-7545

Midi , Habshah and Rana, Md. Sohel and Mat Said, Nur Afzan (2011) The application of two stage robust weighted least squares and robust bootstrapping procedure on food expenditure data. International Journal of Applied Mathematics and Statistics, 20 (11). pp. 25-37. ISSN 0973-1377

Mohd Mokhtar, Nor Fadzillah and Md. Arifin, Norihan and Nazar, Roslinda and Ismail, Fudziah and Suleiman, Mohamed (2010) Effect of intenal heat generation on marangoni convection in a fluid saturated porous medium. International Journal of Applied Mathematics and Statistics, 19 (10). pp. 112-122. ISSN 0973-1377

M. Elobaid, Rafida and Ibrahim, Noor Akma (2010) Posterior predictive scimulation Checks for hierarchical Bayesian Modelling. International Journal of Applied Mathematics and Statistics, 19 (D10). pp. 40-49. ISSN 0973-7545

N

Nik Long, Nik Mohd Asri and Yaghobifar, Mohammad and Eshkuratov, Zainidin K. (2011) Stress analysis in a half plane elasticity. International Journal of Applied Mathematics and Statistics, 20 (M11). pp. 79-85. ISSN 0973-7545

Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Yaghobifar, Mohammad (2011) Stress analysis in a half plane elasticity. International Journal of Applied Mathematics and Statistics, 20 (M11). pp. 79-85. ISSN 0973-1377

S

Suliadi, and Ibrahim, Noor Akma and Daud, Isa and Krishnarajah, Isthrinayagy S. (2010) GEE-smoothing spline for semiparametric estimation of longitudinal binary data. International Journal of Applied Mathematics and Statistics, 18 (S10). pp. 82-95. ISSN 0973-1377; ESSN: 0973-7545

This list was generated on Mon Jun 26 13:35:44 2017 MYT.